# SDR AUS20010681

- Difficulty date: June 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Worn
- Location: Power Lever
- Component: Power Lever, Rroyce, RB211524D4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THRUST CONTROL CABLE GUARDS AND COVERS CRACKED/DAMAGED.GUARDS ARE FOR CABLES T1, T2, T3, T4A, T4B, STN940 TO STN960 LT AND RT. CABLE PULLEY FOR CABLE T3A CRACKED AND CABLE T3A WORN AT RT WING INBOARD LOCATION 352.00. FOUND DURING INSPECTION IAW EI 742-076-0005 REV02, CASA AD/B747/299 AND FAA AD 2000-05-30 AMDT 39-11640. AIRCRAFT IS FOREIGN REGISTRATION DQ-FJE.
